# SDR 98ZZZX4483

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BLADE S/N 2943 DUE TO EROSION SHIELD BEING LOST IN-FLIGHT.  BLADE HAS BEEN SENT TO HARTZELL FOR EVALUATION.  MRR HAS BEEN FILED BY AIRLINE REGARDING INCIDENT.
